Alert archive / Vermont / Special Weather Statements in 2012

Special Weather Statement, NWS Burlington, VT

August 4, 2012Lamoille County, Vermont

NWS Burlington, VT issued this special weather statement at Aug 4, 2012, 5:00 PM EDT for Lamoille County, Vermont. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 5:00 PM EDT (21:00 UTC)
Expired
Aug 4, 2012, 6:00 PM EDT
In force
60 min
Issued by
NWS Burlington, VT

County Lamoille County, VT

The radar

The Burlington radar (KCXX), 24 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WWUS81 KBTV 042100
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SAT AUG 4 2012

VTZ002-005-006-008-016>018-042200-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN FRANKLIN VT-
LAMOILLE VT-WASHINGTON VT-WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT-
500 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH EASTERN CHITTENDEN...
NORTHEASTERN ADDISON...NORTHWESTERN WASHINGTON...SOUTH CENTRAL
FRANKLIN AND WESTERN LAMOILLE COUNTIES...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR HUNTINGTON CENTER...
MOVING NORTH AT 25 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. 

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH DUXBURY...BOLTON...LITTLE RIVER STATE PARK...WATERBURY
CENTER...WEST BOLTON...MOSCOW...UNDERHILL STATE PARK...UNDERHILL...
SOUTH CAMBRIDGE...SMUGGLERS NOTCH...CAMBRIDGE JUNCTION...
JEFFERSONVILLE...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4477 7297 4474 7259 4418 7276 4420 7301

$$

EVENSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:54 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 4, 3:54 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT SAT AUG 4 2012

.SYNOPSIS...
A WARM MUGGY NIGHT IS IN STORE TONIGHT...THEN SHOWERS AND
THUNDERSTORMS WILL FORM AHEAD OF AN APPROACHING COLD FRONT ON
SUNDAY. SOME OF THE STORMS COULD BE STRONG...AND PRODUCE LARGE HAIL
AND GUSTY WINDS. STORMS ARE EXPECTED IN THE SAINT LAWRENCE VALLEY IN
THE AFTERNOON...THEN SPREAD EAST INTO THE CHAMPLAIN VALLEY BY
EVENING. RAIN CHANCES WILL LINGER INTO MONDAY MORNING...THEN HIGH
PRESSURE AND FAIR WEATHER WILL SETTLE ACROSS THE REGION THROUGH MID
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 353 PM EDT SATURDAY...
THROUGH 12Z MONDAY...SCATTERED SHOWERS/THUNDERSTORMS OVER SOUTH
CENTRAL VT HIGHER TERRAIN THIS AFTERNOON IN LAPS SURFACE BASED CAPES
IN EXCESS OF 3000 J/KG. STORMS WILL DISSIPATE THIS EVENING AS
DAYTIME HEATING SUBSIDES. ANOTHER WARM MUGGY NIGHT ON TAP WITH
SOUTHERLY BREEZES REINFORCING MID/UPPER 60S DEWPOINTS. SKIES
GENERALLY CLEAR EXCEPT ADDED PATCHY FOG IN THIS AFTERNOON'S STORM
AREAS. IF ADDITIONAL STORMS FORM WILL HAVE TO EXPAND FOG AREA TO
ENCOMPASS RECENT RAINFALL. MIN TEMPS TONIGHT A FEW DEGREES WARMER
THAN LAST NIGHT WITH ADDITIONAL MOISTURE/MIXING. WINDS BEGIN TO
INCREASE TOWARD SUNUP AS PRESSURE GRADIENT INCREASES AHEAD OF
APPROACHING COLD FRONT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 228 PM EDT SATURDAY...ACTIVE CONVECTIVE PERIOD STILL
APPEARS LIKELY SUNDAY AND SUNDAY NIGHT. UPPER LEVEL TROUGH WILL
APPROACH THE REGION DURING THE AFTERNOON AND EVENING HOURS AND
THE AREA WILL BE INFLUENCED BY THE RIGHT ENTRANCE REGION OF THE
UPPER JET. IN THE LOW LEVELS INCREASING MOISTURE (PWAT VALUES OF
AROUND 2") AND TEMPERATURES RISING WELL INTO THE 80S WILL CREATE
CAPE VALUES OF AROUND 1000 J/KG. CLOUD COVER AND WARMING MID
LEVELS ARE EXPECTED TO LIMIT ANY FURTHER CAPE DEVELOPMENT.
HOWEVER IF SKIES CAN CLEAR GREATER THAN CURRENT THINKING...CAPE
VALUES COULD BE HIGHER. AS UPPER TROUGH NEARS THE REGION...WINDS
WILL INCREASE OUT OF THE SOUTH AND 0-1KM AND 0-6KM SHEAR VALUES
ARE EXPECTED TO BE ON THE ORDER OF AROUND 30 KNOTS...LARGELY UNI-
DIRECTIONAL FROM THE SOUTHWEST. SOME OF THESE WINDS WILL LIKELY
MIX DOWN DURING MAX HEATING AND CREATE A GUSTY DAY AHEAD OF ANY
CONVECTION WITH SOME 30-40 MPH GUSTS POSSIBLE. SURFACE COLD FRONT
WILL ALSO APPROACH THE REGION...HOWEVER IT IS NOT EXPECTED TO
PASS UNTIL AFTER SUNSET...GENERALLY 00-06Z...IF NOT SLIGHTLY
LATER...FROM WEST TO EAST. GIVEN INSTABILITY AND THUNDERSTORM
INITIATION EXPECTED DURING MAX HEATING...AS WELL AS TIMING OF THE
COLD FRONT...THE GREATEST THREAT FOR ANY SEVERE WEATHER APPEARS
TO BE ACROSS NORTHERN NEW YORK. STRONG STRAIGHT-LINE WIND GUSTS
AND HEAVY RAIN WILL LIKELY BE THE PRIMARY THREATS. HAIL THREAT
WILL BE LIMITED BY HIGH FREEZING/WET BULB ZERO HEIGHTS AND LACK
OF CAPE IN THE HAIL GROWTH ZONE. AS CONVECTION ENTERS VERMONT
LATER IN THE DAY...INSTABILITY IS EXPECTED TO BE LESSENING AND
STORMS WILL LIKELY BECOME MORE ELEVATED. THUS THE SEVERE THREAT
SHOULD BECOME MORE ISOLATED...WITH HEAVY RAIN BECOMING THE MAIN
THREAT OVERNIGHT.

TO SUMMARIZE...EXPECTING SHOWERS/THUNDERSTORMS TO DEVELOP ON
SUNDAY...PRIMARILY BETWEEN 18Z SUNDAY AFTERNOON AND 09Z SUNDAY
NIGHT...WITH THE GREATEST SEVERE THREAT OF WINDS AND HEAVY RAIN
BETWEEN 21Z AND 03Z...ESPECIALLY ACROSS NEW YORK.

FOR SUNDAY NIGHT...COLD FRONT WILL PASS THROUGH THE REGION LATE
WITH SHOWERS AND SCATTERED THUNDERSTORMS TAPERING OFF BY MORNING.
WITH CLOUD COVER AND MOISTURE...TEMPERATURES NOT LIKELY TO FALL
ALL THAT MUCH...GENERALLY INTO THE 60S.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 330 PM EDT SATURDAY...FRONT CONTINUES TO MOVE EAST OF THE
FORECAST AREA ON MONDAY AND CHANCE FOR SHOWERS IN THE FAR EAST
WILL END IN THE MORNING HOURS. SURFACE HIGH WILL THEN RIDGE INTO
THE AREA AND REMAIN THROUGH WEDNESDAY WITH DRY WEATHER EXPECTED
THROUGH THAT PERIOD. FROM WEDNESDAY NIGHT ONWARD WEATHER PATTERN
BECOMES MORE UNSETTLED FOR THE NORTH COUNTRY. WEDNESDAY NIGHT A
WEAK SHORTWAVE WILL MOVE ACROSS THE REGION AND HAVE MENTIONED
CHANCE FOR SHOWERS WITH THIS FEATURE...ESPECIALLY ACROSS THE
NORTHERN ZONES. A MORE ROBUST SYSTEM WILL APPROACH DURING THE
FRIDAY THROUGH SATURDAY TIME FRAME. A LOW PRESSURE SYSTEM WILL
MOVE OVER THE REGION...VERY SLOWLY. HAVE MENTIONED 40 POPS AT
THIS TIME. GFS AND ECMWF GENERALLY IN GOOD AGREEMENT THROUGH THE
PERIOD. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE
LONG TERM FORECAST.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THROUGH 18Z SUNDAY...VFR THROUGH THE PERIOD. ADDED VCTS CB THIS
AFTERNOON FOR KMPV/KSLK WHERE EXPECT SCATTERED THUNDERSTORMS OVER
HIGHER TERRAIN. WILL HAVE TO WAIT AND AND AMEND AS NEEDED FOR
INDIVIDUAL STORMS. OTHERWISE SCATTERED CLOUDS AND UNRESTRICTED
VSBY. LATER FORECASTS MAY NEED TO ADD VISIBILITY RESTRICTIONS AND
FOG OVERNIGHT FOR TAF POINTS THAT RECEIVE RAINFALL, BUT AT THE
MOMENT PROBABILITIES TOO LOW TO PUT IT IN. ANY FOG WOULD OCCUR
AFTER 03Z.

OUTLOOK 12Z SUNDAY THROUGH WEDNESDAY...MAINLY VFR THROUGH MIDDAY
SUNDAY.

THE APPROACH OF A COLD FRONT FROM THE GREAT LAKES WILL LEAD TO
WIDESPREAD CONVECTION LATE SUNDAY THROUGH SUNDAY NIGHT. A FEW OF
THE STRONGER STORMS SUNDAY AFTERNOON/EVENING HAVE THE POTENTIAL
TO PRODUCE PERIODS OF IFR CONDITIONS. CHANCE OF GUSTY WINDS WITH
THUNDERSTORMS AS WELL.

COOLER AND DRIER AIR ARRIVES ON MONDAY WITH MAINLY VFR CONDITIONS
ANTICIPATED MONDAY INTO WEDNESDAY AS A RIDGE OF HIGH PRESSURE
BUILDS INTO THE REGION.

&&

.MARINE...
WINDS WILL INCREASE TOWARD SUNDAY MORNING...AND BECOME STRONG AND
GUSTY DURING THE DAY SUNDAY. WIND SPEEDS OF 20 TO 30 KNOTS WITH
HIGHER GUSTS WILL BUILD WAVES TO 2 TO 4 FEET ON SUNDAY AFTERNOON.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...HANSON
NEAR TERM...HANSON
SHORT TERM...MUCCILLI
LONG TERM...NEILES
AVIATION...HANSON
MARINE...HANSON
Hazardous weather outlook, Aug 4, 4:03 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
403 PM EDT SAT AUG 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-052015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
403 PM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS OVER SOUTHERN VERMONT WILL PRODUCE HEAVY
RAINFALL AND SMALL HAIL...THEN DISSIPATE LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS ARE FORECAST SUNDAY AFTERNOON AND
NIGHT. STORMS WILL MOVE INTO THE SAINT LAWRENCE VALLEY SUNDAY
AFTERNOON...ACROSS THE ADIRONDACKS...AND INTO THE CHAMPLAIN VALLEY
BY EVENING. STORMS WILL CONTINUE EAST ACROSS VERMONT, HOWEVER THE
RISK FOR SEVERE WEATHER WILL DIMINISH AS THE SUN SETS. SCATTERED
DAMAGING WIND IS THE MAIN WEATHER THREAT, WITH HAIL A SECONDARY
THREAT. THE STORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL...AND
AREAS THAT ARE HIT REPEATEDLY OR WHERE STORMS BECOME STATIONARY
ARE AT RISK OF FLOODING.

THE STORMS WILL FORM IN WARM UNSTABLE AIR AHEAD OF A STRONG COLD
FRONT. THE FRONT WILL LAG BEHIND THE STORMS BY A FEW HOURS, AND WILL
MOVE INTO NORTHERN NEW YORK LATE IN THE DAY AND EXIT EASTERN
VERMONT BY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Special weather statement, Aug 4, 2:53 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EDT SAT AUG 4 2012

VTZ011-012-018-019-042000-
EASTERN ADDISON VT-EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
253 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH EASTERN RUTLAND...SOUTH
CENTRAL ADDISON AND WEST CENTRAL WINDSOR COUNTIES...

AT 248 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST CLARENDON...
MOVING NORTH AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
RUTLAND...CENTER RUTLAND...MENDON...EAST PITTSFORD...GIFFORD WOODS
STATE PARK...PITTSFORD...CHITTENDEN...FLORENCE...HOLDEN...
PITTSFIELD...STOCKBRIDGE...

LAT...LON 4384 7305 4380 7267 4338 7273 4344 7313

MUCCILLI
Local storm report, Aug 4, 3:16 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             NORTH CLARENDON         43.57N  72.97W
08/04/2012  E0.50 INCH       RUTLAND            VT   PUBLIC

            HALF INCH HAIL AND WIND GUSTS TO 40 MPH

&&

EVENT NUMBER BTV1200363

MUCCILLI
Special weather statement, Aug 4, 3:57 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
357 PM EDT SAT AUG 4 2012

VTZ008>012-018-019-042200-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MONTPELIER...MIDDLEBURY...VERGENNES...
BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
357 PM EDT SAT AUG 4 2012

...STRONG STORMS WILL CONTINUE ACROSS SOUTH CENTRAL VERMONT...

STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL...WIND GUSTS TO
40 MPH...SMALL HAIL...AND FREQUENT LIGHTNING WILL CONTINUE ACROSS
PORTIONS OF SOUTH CENTRAL AND CENTRAL VERMONT THROUGH 700 PM. THE
GREATEST CONCENTRATION OF STORMS WILL BE ACROSS CENTRAL AND
EASTERN RUTLAND COUNTY AS WELL AS WESTERN WINDSOR COUNTY...THEN
BEGIN TO MOVE NORTH INTO EASTERN ADDISON COUNTY AND WESTERN
WASHINGTON COUNTY. SEEK SAFE SHELTER AS STORMS APPROACH!

EVENSON
Local storm report, Aug 4, 4:15 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
415 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CLARENDON               43.52N  72.97W
08/04/2012  M1.00 INCH       RUTLAND            VT   PUBLIC

            SIZES VARYING FROM DIMES TO A QUARTER

&&

EVENT NUMBER BTV1200364

MAB
Local storm report, Aug 4, 4:17 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
417 PM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             EAST CLARENDON          43.52N  72.94W
08/04/2012  M0.75 INCH       RUTLAND            VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200365

MAB
Special weather statement, Aug 4, 5:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
500 PM EDT SAT AUG 4 2012

VTZ002-005-006-008-016>018-042200-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN FRANKLIN VT-
LAMOILLE VT-WASHINGTON VT-WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT-
500 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL MOVE THROUGH EASTERN CHITTENDEN...
NORTHEASTERN ADDISON...NORTHWESTERN WASHINGTON...SOUTH CENTRAL
FRANKLIN AND WESTERN LAMOILLE COUNTIES...

AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR HUNTINGTON CENTER...
MOVING NORTH AT 25 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH DUXBURY...BOLTON...LITTLE RIVER STATE PARK...WATERBURY
CENTER...WEST BOLTON...MOSCOW...UNDERHILL STATE PARK...UNDERHILL...
SOUTH CAMBRIDGE...SMUGGLERS NOTCH...CAMBRIDGE JUNCTION...
JEFFERSONVILLE...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4477 7297 4474 7259 4418 7276 4420 7301

EVENSON

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:53 PM EDTSpecial Weather StatementBTVRutland67 min
Aug 4, 4:15 PM EDTFlash Flood WarningBTVAddison, Orange, Rutland, Windsor100 min

Nearby

Special Weather Statements in Vermont, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.